# SDR FDEA201306181322

- Difficulty date: June 18, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,827 hours, 13,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT SUPPORT YOKE, BS 535, LONGERON 19L, FRAME FOUND CHAFED.  REPAIRED IAW SRM 53-20-07 FIGURE 202 REPAIR 1 REVISION 52.  CLASSIFIED A MAJOR REPAIR IAW GMM 6-2-100 REVISION 116.
